International heart journal · 2025
A Successful Spontaneous Delivery Case after Cardioprotective Drug Discontinuation for Severe Doxorubicin-Induced Cardiomyopathy.
СтатьяКлинический случайНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Saijo Asaki, Tomita Yasuhiro, Kuwabara Masanari, Kinugawa Koichiro, Kodama Takahide
Аннотация
Evidence for pregnancy in patients with drug-induced cardiomyopathy is limited, presenting significant challenges in medication management for such cases.A 28-year-old female patient developed severe heart failure due to doxorubicin-induced cardiomyopathy following treatment for extraosseous Ewing's sarcoma. After a decade of heart failure management, the patient successfully achieved a safe pregnancy and delivery.This report describes how we reduced and discontinued cardioprotective drugs for heart failure and prompted an evaluation of her ability to tolerate an increased circulating plasma volume through a saline stress test, followed by infertility treatment.